Tuesday, October 21, 2008

Medication Update

Since I went off of Methotrexate in February, I have noticed the hair at my scalp feels thick again! Once I started taking Methotrexate, I would have large amounts of hair show up in my hands when I showered or brushed my hair. That isn't happening anymore.


  1. Yay!! That's great! I don't think we realize everything that meds do to us.


  2. Oh my gosh! That is so inspiring! I have been on methotrexate for years and have a big old bald spot on the top of my head that is getting harder and harder for me to cover!

    I ran into another friend who is also encouraging me to give up gluten. It seems that gluten is in everything I love!

    Oh dear...

  3. to Courtney: yes, gluten is in every thing you love, but when you stop eating it you will feel so much better, and you will find other things to love to eat.

  4. I agree with Karen. Going gluten free can be very intimidating at first but once you are on for a while, it gets easier and you find new foods you love. I have been gluten free for four years now. Once your body is free of gluten for a while, it gets used to being clean and will let you know that it isn't going back to that way of life. If I eat gluten or dairy now, I feel sick to my stomach. Just my bodies way of reminding me it doesn't want to go back.